MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Model Number 6172
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 02/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced ineffective therapy due to lead being malpositioned by the physician.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein lead was explanted to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information indicates replacement lead was implanted on (b)(6) 2026.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24570175
Report Number1627487-2026-01157
Device Sequence Number15595614
Product Code MHY
UDI-Device Identifier05415067030320
UDI-Public(01)05415067030320(10)11069857(17)260917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2026
Device Model Number6172
Device Catalogue Number6172
Device Lot Number11069857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/18/2026
04/06/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/01/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP.; DBS EXTENSION.; DBS IPG.
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight80 KG